# SDR NOCA06106

- Difficulty date: May 5, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- Aircraft time: 14,506 hours, 3,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1380-1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 1380 TO 1400 RT DOOR SILL TRANSITION PANEL.  REMOVED AND BLENDED OUT CORROSION, ALODINED AND PRIMED PER SRM.
